Alert archive / Florida / Red Flag Warnings in 2006
Red Flag Warning 38, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Apr 10, 2006, 6:00 AM CDT for Walton County, Florida. It took effect at Apr 10, 2006, 12:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2006, 6:00 AM CDT (11:00 UTC)
- In effect from
- Apr 10, 2006, 12:00 PM CDT
- Expired
- Apr 10, 2006, 6:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Mobile, AL
County Walton County, FL
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 11.0 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1667 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -72 m²/s²
- 0-3 km storm-relative helicity
- -55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMOB 101009 AAA RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 600 AM CDT MON APR 10 2006 FLZ001-003-005-101900- /O.UPG.KMOB.FW.A.0029.060410T1700Z-060410T2300Z/ /O.NEW.KMOB.FW.W.0038.060410T1700Z-060410T2300Z/ /O.NEW.KMOB.FW.A.0030.060411T1800Z-060411T2200Z/ INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- 600 AM CDT MON APR 10 2006 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE FOR LONG DURATION OF CRITICALLY LOW AFTERNOON RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE FOR THE POTENTIAL OF LOW RELATIVE HUMIDITY... HIGH PRESSURE CONTINUES OVER THE SOUTHERN STATES EARLY THIS WEEK. THIS FEATURE MAINTAINS A PERIOD OF DRY WEATHER WHICH ENHANCES THE FIRE DANGER. LOWEST AFTERNOON RELATIVE HUMIDITIES ARE FORECAST TODAY TO BE AROUND 25 PERCENT FOR SEVERAL HOURS AND NEAR 35 PERCENT ON TUESDAY. THE RED FLAG WARNING TODAY MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE FIRE WEATHER WATCH FOR TUESDAY MEANS THAT THE POTENTIAL IS THERE FOR CRITICAL FIRE WEATHER CONDITIONS TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ002-004-006-008-101900- /O.NEW.KMOB.FW.W.0038.060410T1700Z-060410T2300Z/ /O.NEW.KMOB.FW.A.0030.060411T1800Z-060411T2200Z/ COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA- COASTAL WALTON- 600 AM CDT MON APR 10 2006 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE FOR LONG DURATION OF CRITICALLY LOW AFTERNOON RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE FOR THE POTENTIAL OF LOW RELATIVE HUMIDITY... HIGH PRESSURE CONTINUES OVER THE SOUTHERN STATES EARLY THIS WEEK. THIS FEATURE MAINTAINS A PERIOD OF DRY WEATHER WHICH ENHANCES THE FIRE DANGER. A DEVELOPING AND NORTHWARD MOVING SEABREEZE BOUNDARY IS FORECAST DURING THE LATE AFTERNOON...WHICH WOULD ALLOW A SLOW UPWARD TREND IN DEWPOINTS AND A NET INCREASE IN RELATIVE HUMIDITY ALONG THE IMMEDIATE COASTAL SECTIONS. HOWEVER...BEFORE THIS SETS UP...A LONG DURATION OF CRITICALLY LOW RELATIVE HUMIDITY IS FORECAST TO OCCUR. LOWEST AFTERNOON RELATIVE HUMIDITIES ARE FORECAST TODAY TO BE AROUND 25 PERCENT JUST NORTH OF THE BEACHES FOR SEVERAL HOURS AND NEAR 35 PERCENT ON TUESDAY. THE RED FLAG WARNING TODAY MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE FIRE WEATHER WATCH FOR TUESDAY MEANS THAT THE POTENTIAL IS THERE FOR CRITICAL FIRE WEATHER CONDITIONS TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 11
1 follow-up statement
000 WWUS84 KMOB 101922 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 222 PM CDT MON APR 10 2006 FLZ001-003-005-102300- /O.UPG.KMOB.FW.A.0030.060411T1800Z-060411T2200Z/ /O.NEW.KMOB.FW.W.0039.060411T1700Z-060411T2300Z/ /O.CON.KMOB.FW.W.0038.000000T0000Z-060410T2300Z/ INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- 222 PM CDT MON APR 10 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM CDT TUESDAY... HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE CENTRAL GULF COAST REGION THROUGH MUCH OF THE WEEK. UNSEASONABLY DRY WEATHER CAN BE EXPECTED. AS A RESULT AFTERNOON RELATIVE HUMIDTIES WILL HAVE TO BE CLOSELY MONITORED THROUGH MIDWEEK. THE RED FLAG WARNING TODAY MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. $$ FLZ002-004-006-008-102300- /O.EXT.KMOB.FW.A.0030.060411T1700Z-060411T2300Z/ /O.CON.KMOB.FW.W.0038.000000T0000Z-060410T2300Z/ COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA- COASTAL WALTON- 222 PM CDT MON APR 10 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... ...FIRE WEATHER WATCH NOW IN EFFECT TUESDAY AFTERNOON... HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE CENTRAL GULF COAST REGION THROUGH MUCH OF THE WEEK. UNSEASONABLY DRY WEATHER CAN BE EXPECTED. AS A RESULT AFTERNOON RELATIVE HUMIDTIES WILL HAVE TO BE CLOSELY MONITORED THROUGH MIDWEEK. THE RED FLAG WARNING TODAY MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE FIRE WEATHER WATCH FOR TUESDAY MEANS THAT THE POTENTIAL IS THERE FOR CRITICAL FIRE WEATHER CONDITIONS TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Apr 10, 3:35 AM CDT, 2 hours 25 minutes earlier.
Area forecast discussion, Apr 10, 3:35 AM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 335 AM CDT MON APR 10 2006 .SYNOPSIS...1024 MILLIBAR CENTERED OVER PENNSYLVANIA WILL WOBBLE TO THE DELMARVA BY THIS TIME TOMORROW. RIDGING EXTENDS SOUTHWEST ACROSS FORECAST AREA. UPPER TROUGH AXIS ALONG THE EASTERN SEABOARD WITH FORECAST AREA IN DRY WEST TO NORTHWEST FLOW...SHOULD STAY THIS WAY THROUGH THE WEEK. /11 && .SHORT TERM...(TODAY AND TONIGHT)...ON THE WEATHER MAP A LARGE SURFACE HIGH PRESSURE SYSTEM WAS POSITIONED OVER THE APPALACHIANS WITH A SOUTHWARD EXTENT INTO THE SOUTHERN STATES. MEANWHILE A WEAK WAVE OF FRONTAL LOW PRESSURE WAS ANALYZED OVER THE FLORIDA KEYS. BETWEEN THESE TWO FEATURES WAS AN EAST TO NORTHEAST COMPONENT TO THE WIND. THE SURFACE HIGH IS FORECAST TO SLIP EASTWARD INTO THE MID ATLANTIC BY LATE TONIGHT WHILE THE WEAK FRONTAL LOW SETTLES SOUTHEAST THROUGH THE CENTRAL BAHAMAS. NO RAIN IS FORECAST THROUGH TONIGHT. TEMPERATURES CLOSE TO SEASONABLE NORMALS. /10 .LONG TERM...GULF MOISTURE ESSENTIALLY REMAINS CUT OFF AS RIDGING FROM THE NORTHEAST SINKS SOUTH ACROSS THE FORECAST AREA THROUGH THE END OF THE WEEK WITH HIGH PRESSURE CENTERS EVENTUALLY DEVELOPING OVER THE NORTH GULF IN CONJUNCTION WITH AN UPPER RIDGE NOSING EAST ACROSS THE UPPER GULF. MAJOR SPRING STORM TRACKS TO REMAIN WELL NORTH OF FORECAST AREA AND LITTLE IN THE WAY OF RAINFALL SEEN THROUGH THE WEEK. GUIDANCE TEASING US WITH 10 PERCENTERS TOWARD THE END OF THE WEEK...BUT THIS IS BELOW CLIMATOLOGICAL MEANS AND WILL ONLY PUT A CHICKEN 5 IN...HENCE NO RAIN IN EXTENDED...AGAIN. TEMPERATURES RUNNING ABOUT 5 DEGREES ABOVE NORMAL FOR HIGHS AND LOWS. /11 && .MARINE...OVER THE COASTAL WATERS...MAY HAVE TO CONTEND WITH A BIT MORE OF AN EASTERLY GRADIENT BETWEEN THE HIGH TO THE NORTH OF THE AREA AND A BROAD FRONTAL WAVE OF LOW PRESSURE OVER THE SOUTHEAST GULF AND KEYS EARLY ON. THERE IS GOOD CONSENSUS AMONGST THE GUIDANCE IN REFLECTING A MODERATE TO OCCASIONALLY STRONG EASTERLY FETCH...BECOMING MORE PREDOMINANT IN THE 20 TO 60 NAUTICAL MILE ZONES THROUGH TUESDAY MORNING. HIGH PRESSURE EVENTUALLY SETTLES INTO THE NORTHERN GULF THROUGH THE LATTER HALF OF THE WEEK...ALLOWING FOR LIGHT WINDS AND SMALL SEAS. /10 && .FIRE WEATHER...DEW POINTS SHOULD BE ABOUT THE SAME AS YESTERDAY... MAYBE A TAD LOWER OVER THE EASTERN SECTIONS WITH A BIT WARMER TEMPERATURES TODAY. HAVE KEPT THE RFW FOR THE PANHANDLE AND WENT AHEAD AND KEPT THE FIRE WEATHER WATCH FOR TUESDAY...ALTHOUGH THAT MAY BE IN DOUBT WITH MORE OF A SOUTHEAST WIND. TODAYS WINDS SHOULD BE EASTERLY BUT TRAJECTORY IS MOSTLY OVER LAND OR THE COOLER NEAR SHORE WATERS AND SHOULD KEEP THE HUMIDITY DOWN TODAY. NO RAIN EXPECTED THE REMAINDER OF THE WEEK./11 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 78 53 78 56 / 0 0 0 0 PENSACOLA 76 55 75 58 / 0 0 0 0 DESTIN 76 56 74 60 / 0 0 0 0 EVERGREEN 76 44 78 51 / 0 0 0 0 WAYNESBORO 78 47 80 52 / 0 0 0 0 CAMDEN 78 45 79 53 / 0 0 0 0 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...RED FLAG WARNING FROM NOON MONDAY TO 6 PM MONDAY FOR THE FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...COASTAL WALTON...INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA. FIRE WEATHER WATCH FROM 1 PM TUESDAY TO 5 PM TUESDAY FOR THE FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...COASTAL WALTON...INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Apr 10, 5:37 AM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 537 AM CDT MON APR 10 2006 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-111100- BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH- COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE- GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 537 AM CDT MON APR 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...INLAND SOUTHEAST MISSISSIPPI...AND THE WESTERN PORTION OF THE FLORIDA PANHANDLE. .DAY ONE...TODAY AND TONIGHT. DUE TO LOW DAYTIME HUMIDITY...FIRE DANGER CONTINUES. A MODERATE EAST TO NORTHEAST FLOW COULD AND MODERATE SEAS COULD CAUSE PROBLEMS FOR SMALL BOATS ON THE OPEN ALABAMA AND WESTERN FLORIDA GULF WATERS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. FIRE DANGER CONTINUES ON TUESDAY. NO HAZARDOUS WEATHER IS FORECAST WEDNESDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL NOT BE REQUIRED THROUGH TONIGHT.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 6:00 AM CDT | Fire Weather Watch | MOB | Walton | 24 hr |
| Apr 10, 2:22 PM CDT | Red Flag Warning | MOB | 28 hr |
Nearby
Red Flag Warnings in Florida, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.